MathSciNet Relay Station
MathSciNet bibliographic data
MR1815252 11E57 (11E41 20G35)
Gan, Wee Teck; Hanke, Jonathan P.; Yu, Jiu-Kang On an exact mass formula of Shimura. Duke Math. J. 107 (2001), no. 1, 103–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement